# SDR ASAA2019101421010

- Difficulty date: October 12, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 63,850 hours, 25,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD GALLEY EMERGENCY EXIT LIGHTS INOP. GROUNDED - YES. REMOVED AND REPLACED LH FWD GALLEY EMERGENCY EXIT LIGHT BATTERY PACK PER B737-900 AMM TASK 33-51-06-960-805. PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST PER AMM TASK 33-51-00-710-801. OPS CHECK GOOD.
